MathSciNet Relay Station
MathSciNet bibliographic data
MR77069 (17,985e) 90.0X
Arrow, Kenneth J.; Debreu, Gerard Existence of an equilibrium for a competitive economy. Econometrica 22 (1954), 265–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement